# SDR DHL9980541C

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FUSE STA 620 APPROX STRINGER  SUPPORT ANGLE CRACKED.  FABRICATED NEW ANGLE, 3 X 2, INSTALLED PER SRM 51-1-21.  N/R 719
